Skip to content Skip to navigation

On the Quantitative and Qualitative Studies of the Solutions For Some Difference Equations

Volume 7, Number 2 (2016), 1 - 11

On the Quantitative and Qualitative Studies of the Solutions For Some Difference Equations

Communicated By: 
Irena Lasiecka
Price: $20.00

Abstract

In this work; we consider the relation between the uniformly continuous solutions of a difference equation and their almost periodicity. We also give some qualitative properties of the solutions before giving some properties of the schift operator in connexion with the difference equation.